# SDR MWEA96132

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2612 · Fire Detection
- Part: Ground Wire
- Part number: W283A16N
- Condition: Not Attached
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

WITH B-LOOP DEFERRED FROM PREVIOUS WRITEUP AND AT CRUISE ALTITUDE, A-LOOP WOULD NOT TEST ON LT ENGINE.  FOUND GROUND WIRE ON FIRE LOOP NOT GROUNDED.  FIXED WIRE AND REATTACHED GROUND.
